# SDR TRBA2007015

- Difficulty date: March 29, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N308AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 309
- Engine: Pwa PW127
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING POST FLIGHT, CREW NOTICED MAIN CABIN DOOR EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED WIRE AT MAIN CABIN EMERGENCY EXIT LIGHT ASSY IAW 33-22-17.  (K)
